Hubbert, Simon and Morton, Tanya M. (2004) L_(p)-error estimates for radial basis function interpolation on the sphere. Journal of Approximation Theory 129 (1), pp. 58-77. ISSN 0021-9045.
Download (312kB) | Preview
In this paper we review the variational approach to radial basis function interpolation on the sphere and establish new Lp-error bounds, for p[1,∞]. These bounds are given in terms of a measure of the density of the interpolation points, the dimension of the sphere and the smoothness of the underlying basis function.
|Additional Information:||At the time this paper was published, the first author was at Lehrstuhl für Numerische Mathematik, Justus-Liebig-Universität, Heinrich-Buff-Ring 44, Giessen 35392, Germany. He is now Lecturer in Mathematics at Birkbeck College.|
|Keyword(s) / Subject(s):||Approximation theory, Error estimates, Radial basis functions|
|School or Research Centre:||Birkbeck Schools and Research Centres > School of Business, Economics & Informatics > Economics, Mathematics and Statistics|
|Date Deposited:||17 Jul 2006|
|Last Modified:||17 Apr 2013 12:32|
Archive Staff Only (login required)